# SDR ASAA2019101743121

- Difficulty date: October 14, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 14,648 hours, 4,661 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L CTR FUEL PUMP REMAINS ILLUMINATED WHEN SWITCH IS PLACED TO "ON" WITH FUEL IN CENTER TANK. GROUNDED - YES. REF B737-900 WDM 28-23-11 PGE 3 SHTS 1-4, VERFIED NO POWER AT R962 A2,B2,C2 AND X1. NO GND AT X2 OF SAME RELAY. FOUND AT J20 PANEL CONNECTOR D40858P NOT FULLY SECURED. SECURED SAME. CENTER ENGINE FUEL FEED PUMPS OPS TEST GOOD PER B737-900 AMM 28-22-00 AND CENTER TANK BOOST PUMP AUTO SHUTOFF TEST GOOD REF AMM 28-22-00. GROUND VERIFICATION TEST GOOD. THIS CLEARS MEL'S 28-3F AND 28-2E.
